# SDR FDEA202207301849

- Difficulty date: July 30, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 13,328 hours, 5,591 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T231087
- Condition: Chafed
- Location: Zone 400
- Part time: 13,328 hours, 5,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, PYLON PANEL 437BR HAS WORN HINGES. MWT 0000481208 : MEYER, LONNY W - 03-AUG-2022 10:53  SKIRT PANEL WAS REMOVED AND BUSHINGS REPLACED REF 767 SRM 51-40-02, SEE JPF FOR MAINTENANCE   PERFORMED
